Advertisement

Periodica Mathematica Hungarica

, Volume 1, Issue 1, pp 55–80 | Cite as

Wallman-type compactifications and superextensions

  • Á. Császár
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. W. Alexander, Ordered sets, complexes and the problem of compactification,Proc. Nat. Acad. Sci. USA. 25 (1939), 296–298.Google Scholar
  2. [2]
    Á. Császár, Über die doppelte Kompaktifizierung gewisser topogener Räume,Ann. Univ. Budapest, Sect. Math. 11 (1968), 83–103.Google Scholar
  3. [3]
    K. Császár, Untersuchungen über Trennungsaxiome,Publ. Math. Debrecen 14 (1967), 353–364.Google Scholar
  4. [4]
    O. Frink, Compactifications and semi-normal spaces,Amer. Journ. Math. 86 (1964), 602–607.Google Scholar
  5. [5]
    J. de Groot, Supercompactness and superextensions,Proc. Symp. Berlin (1969), 89–90.Google Scholar
  6. [6]
    J. de Groot andJ. M. Aarts, Complete regularity as a separation axiom,Canad. Journ. Math. 21 (1969), 96–105.Google Scholar
  7. [7]
    I. Juhász andM. Machover, A note on non-standard topology,Indag. Math. 31 (1969), 482–484.Google Scholar
  8. [8]
    E. F. Steiner, Normal families and completely regular spaces,Duke Math. J. 33 (1966), 743–745.CrossRefGoogle Scholar

Copyright information

© Akadémiai Kiadó 1971

Authors and Affiliations

  • Á. Császár
    • 1
  1. 1.Analízis I. TanszékEötvös Loránd TudományegyetemBudapest, VIII.Hungary

Personalised recommendations